Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Vyvanse, hands and feet cold, taken iron, multivitamin, fish oils, baby aspirin

Vyvanse is causing me to have cold hands and feet . I was wondering if there was a remedy to this issue. My iron intake is 100 percent daily value, I take a 1 a day multi vitamin, 2000mg fish oils , and 81mg baby asprin. The vyvanse dose is 70 mg twice daily. Although it s a minor side effect I m more or less wondering if there is a known solution for this side effect.
Asked On : Fri, 1 Jun 2012
Answers:  2 Views:  632
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Cold hands and feet are due to lowered blood pressure as the noted side effect of Lisdexamphetamine. Probably, try to elevate the leg end of bed with pillows on the bed lying down for a while when these trouble you.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Answered: Wed, 7 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor